Integrable Shallow-Water Equations and Undular Bores

El, Gennady, Grimshaw, R. H. J. and Pavlov, M. V. (2001) Integrable Shallow-Water Equations and Undular Bores. Studies in Applied Mathematics, 106 (2). pp. 157-186. ISSN 0022-2526

[img]
Preview
Text
Integrable shallow-water equations and undular bores.pdf - Submitted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives 4.0.

Download (153kB) | Preview
Official URL: https://doi.org/10.1111/1467-9590.00163

Abstract

On the basis of the integrable Kaup–Boussinesq version of the shallow‐water equations, an analytical theory of undular bores is constructed. A complete classification for the problem of the decay of an initial discontinuity is made.

Item Type: Article
Subjects: F300 Physics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: John Coen
Date Deposited: 16 Apr 2020 14:52
Last Modified: 16 Apr 2020 15:00
URI: http://nrl.northumbria.ac.uk/id/eprint/42810

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics